Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Miasojedow, B, Niemiro, W, Palczewski, JA orcid.org/0000-0003-0235-8746 et al. (1 more author) (2016) Asymptotics of Monte Carlo maximum likelihood estimators. Probability and Mathematical Statistics, 36 (2). pp. 295-310. ISSN 0208-4147

Book Section

Miasojedow, B, Niemiro, W, Miasojedow, B et al. (2 more authors) (2015) Adaptive monte carlo maximum likelihood. In: Matwin, S and Mielniczuk, J, (eds.) Challenges in Computational Statistics and Data Mining. Studies in Computational Intelligence, 605 . Springer , pp. 247-270. ISBN 978-3-319-18780-8

This list was generated on Sun Oct 13 21:09:01 2019 BST.